# SDR FDEA202108172022

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 91,578 hours, 21,407 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Condition: Leaking
- Location: Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AFTER RETRACTION RECIEVED A LEVEL 1 HYD  1 OFF. HSC SHUT OFF SYSTEM AND WE CONTINUED TO KIX  ON ARRIVVAL AFTER FLAPS IS RECIEVED HYD 1 FAIL.  PRESSURE AND QTY SYSTEM1 0 AND 0.3.   PERFORMED HYDRAULIC SYSTEM EXTERNAL LEAKAGE IAW MM 29-00-00-6 HYD LEAK FOUND ON LT INTEGRATED BRAKE CONTROL VALVE HYD PRESS INLET LINE B-NUT HAS LOOSE.  RETIGHTEN AND SECURED AND NO LEAKS ANYWHERE.  NR 1 ENG HYD PUMPS NEED TO BE REPLACED DUE TO HYD QTY 0.
